# SDR 97FDEA00246

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65235552
- Condition: Corroded
- Location: Bs 746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0165 005, CORROSION (C53-100-01,4) ON DELTA KEEL BEAM BS 746, RBL 5, WL 144.  *S/D*  REMOVED DELTA TO KEEL BEAM SPLICE PLATE BS 730 TO 750, WL 148, RBL 7.  CLEANED OUT CORROSION AND REINSTALLED SPLICE PLATE AND ALL ITEMS REMOVED FOR ACCESS IAW FED-EX SRM 51-10-2, 51-40-2, 51-30-2, FED-EX M/M 51-20-151 AND BAC DRW 6523555.
